Jump to content

Question for Don.


Guest

Recommended Posts

Hi You said your wife lucie had many side effects while on taxatere. Please list them i am still not sure i want to have chemo anymore. I am dealing with this extensive edema from the knees down to the toes and it is just about driving me crazy. Nothing is helping. I have read that swelling is possible while on this chemo not something i need rite now. Thanks Carlton

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use. We have placed cookies on your device to help make this website better. You can adjust your cookie settings, otherwise we'll assume you're okay to continue.